# SDR AALA202405207896

- Difficulty date: May 18, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 61,443 hours, 31,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Seat
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING ACCOMPLISHMENT OF PS CHECK, FOUND SEAT MOUNTED EMERGENCY LIGHT ON ROW 1 RIGHTHAND SIDE INOPERATIVE. REPLACED RIGHTHAND END BAY ASSEMBLY.
